Large trazodone intake

Patient

Q: My sister is battling a depression. The doc put her on trazodone and has increased the dose a couple of times, but she doesn't seem to improve. When I talked to her about it, she said the doc keeps on telling her to trust him and the treatment. I know she's never been keen on pills, taking them as last resort only for about anything and I also know she started by fighting the doc on this and not wanting the pills. Last time we spoke, she was pretty down and said that if the pills are so good, then she might as well take a box full of them at once to become ok. I don't think she was for real, but what would happen if she actually did so? what if she does take a large amount of pills at once?

Symptoms:  Depression
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews